# SDR VNAA201911299990B

- Difficulty date: November 29, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 40,428 hours, 29,807 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 311
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR FWD FRAME AT FS 311.75 IS CORRODED ON BOTH SIDES. J.ROY 10/10/19(JW) M/A: 1. REMOVED FWD FRAME PAX DOOR @ 311.75 IAW CRJ 700 SRM 51-42-06-001-001-A01. J.DROZDIK,B.KELLEY 10/17/19 C/A: 1. INSTALLED NEW PAX DOOR FWD FORMER IAW CRJ 700 SRM 51-42-06-21-001-001-A01 REV 37 AUG 15,2019. B.GROGG 11/07/19 M/A: 2. N/A C/A: 2. LOCATED AND DRILLED UP NEW PAX DOOR FWD FORMER PN 601R318031-5 IAW CRJ 700 SRM 51-40-11-001-001-A01 REV 37 AUG 15,2019. B.GROGG 10/23/19 (11/12/19JW)
